# SDR DALA2017091206849

- Difficulty date: September 11, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 60,160 hours, 46,589 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION,  A DISCREPANT AREA WAS FOUND.  SEVEN DIFFERENT FASTENERS OF PSE ON LOWER SKIN BETWEEN WS 163 TO 168 REAR SPAR ON THE RT WING.  REPAIRED IAW ER/A 560873-14AD REV ORIGINAL.
